You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Limit Theorem for the Shannon Capacities of Odd Cycles I
Proceedings of the American Mathematical Society
Vol. 131, No. 11 (Nov., 2003), pp. 3559-3569
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1194666
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper contains a construction for independent sets in the powers of odd cycles. It follows from this construction that the limit as n goes to infinity of n+1/2-Θ (C2n+1) is zero, where Θ (G) is the Shannon capacity of the graph G.
Proceedings of the American Mathematical Society © 2003 American Mathematical Society